Apollonian circle packings and closed horospheres on hyperbolic 3-manifolds

Alex Kontorovich, Hee Oh, Nimish Shah

Research output: Contribution to journalArticlepeer-review

61 Scopus citations
Original languageEnglish (US)
Pages (from-to)603-648
Number of pages46
JournalJournal of the American Mathematical Society
Volume24
Issue number3
DOIs
StatePublished - Jul 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Keywords

  • Apollonian circle packing
  • Horospheres
  • Kleinian group

Cite this